MathSciNet Relay Station
MathSciNet bibliographic data
MR220924 30.45
Lehner, Joseph; Newman, Morris On Riemann surfaces with maximal automorphism groups. Glasgow Math. J. 8 1967 102–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement